MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 8MM THICKNESS SIZE G MEDIAL ARTICULAR SURFACE PROVISIONAL; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. 8MM THICKNESS SIZE G MEDIAL ARTICULAR SURFACE PROVISIONAL; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product shows sign of repeated use and the provisional has fractured, sem analysis noted multiple instances of contact damage and hackle marks and river lined indicate the overload failure mode.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.This complaint is confirmed.Root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.This complaint was originally reported under an incorrect manufacturer number (mdr: 0001822565-2021-02217).
 
Event or Problem Description
It was reported that the g 8mm bearing trial plastic is broken.Image provided is unclear.

Brand Name
8MM THICKNESS SIZE G MEDIAL ARTICULAR SURFACE PROVISIONAL
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13714557
Report Number0001825034-2022-00525
Device Sequence Number6363136
Product Code HSX
UDI-Device Identifier00880304809963
UDI-Public(01)00880304809963(10)63858571
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42518100708
Device Lot Number63858571
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose